# SDR DL76L962558

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR REPORTED BY FLIGHT ATTENDANT AND PAX FROM SEATS 24 F/G.  NO ODOR FOUND AND COULD NOT DUPLICATE.
